MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 8 CM WITH GUARDIVA AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 8 CM WITH GUARDIVA AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by the customer that powerglide extension tubing kinked.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged midline catheter extension set was confirmed; however, the root cause was not identified.The product returned for evaluation was one powerglide pro midline catheter extension set.The sample appeared free of use residues.Two compressed regions were observed in the extension tubing near the proximal luer.The two regions were approximately 2cm apart.The compressed regions did not appear consistent with tubing compression caused by closing the clamp.Microscopic inspection of the compressed regions revealed material buckling and discoloration.The tubing compression did not appear to be caused by utilizing the clamp.The lack of use residues further suggested that the compression did not occur during device use.It could not be determined what caused the catheter compression nor when in the product lifecycle that compression occurred.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include damage during device transportation and storage.A lot history review (lhr) of regp1243 showed no other similar product complaint(s) from this lot number.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported by the customer that powerglide extension tubing kinked.Additional information received: it was reported a powerglide midline kit was opened for a midline insertion.When the iv tubing with the purple clamp was flushed with saline in the preparation for the midline insertion, it was noted to have two moderately crimped areas.The midline was placed successfully, but the tubing was not used on the patient.The product never came in contact or was attached to the patient.The midline was being inserted to deliver iv antibiotics at home for tensynovitis.".

Brand Name
FULL KIT 20G X 8 CM WITH GUARDIVA AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15540384
Report Number3006260740-2022-03869
Device Sequence Number5997015
Product Code FOZ
UDI-Device Identifier00801741140624
UDI-Public(01)00801741140624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberN/A
Device Catalogue NumberF220088PT
Device Lot NumberREGP1243
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown